# SDR SWAA2022080939953

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,308 hours, 34,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1668
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK (M1668) INOP. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK (M1668) AND PERFORMED INSTALLATION TEST AS PER B737 AMM 33-51-06-960-805. TEST OK.;[02] VERIFIED STEP 1
